×

Cycles of algebraic manifolds and \(\partial \bar\partial\)-cohomology. (English) Zbl 0212.53701


MSC:

14C25 Algebraic cycles
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
32Q99 Complex manifolds
14F40 de Rham cohomology and algebraic geometry
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] A. Andreotti and F. Norguet , Problème de Levi et convexité holomorphe pour les classes de cohomologie , Annali Sc. Norm. Sup. Pisa ., s. 3 ., vol. 20 ( 1966 ) p. 197 - 241 . Numdam | MR 199439 | Zbl 0154.33504 · Zbl 0154.33504
[2] A. Andreotti and F. Norguet , La convexité holomorphe dans l’espace analytique des cycles d’une variété algébrique , Annali Sc. Norm. Sup. Pisa , s. 3 , vol. 21 ( 1967 ) p. 31 - 82 . Numdam | MR 239118 | Zbl 0176.04001 · Zbl 0176.04001
[3] B. Bigolin , Gruppi di Aeppli , Annali Sc. Norm. Sup. Pisa s. 3 . vol. 23 ( 1969 ) 259 - 287 . Numdam | MR 245836 | Zbl 0202.07601 · Zbl 0202.07601
[4] J. Frenkel , Cohomologie non abélienne et espaces fibrés , Bull. Soc. Math. France , vol. 85 ( 1957 ) p. 135 - 230 . Numdam | MR 98200 | Zbl 0082.37702 · Zbl 0082.37702
[5] L. Kaup , Eine Künneth Formel fur Fréchet Garben , Math. Zeitschr , vol. 37 ( 1967 ) p. 158 - 168 . MR 216033 | Zbl 0191.53701 · Zbl 0191.53701
[6] J.P. Serre , Groupes d’homotopie et classes de groupes abéliens , Ann. of Math. , vol. 58 ( 1953 ) p. 258 - 234 . MR 59548 | Zbl 0052.19303 · Zbl 0052.19303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.